Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 385103, 10 pages
http://dx.doi.org/10.1155/2014/385103
Research Article

On the Number of Limit Cycles of a Piecewise Quadratic Near-Hamiltonian System

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 24 June 2014; Accepted 23 July 2014; Published 14 October 2014

Academic Editor: Tonghua Zhang

Copyright © 2014 Jing Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Tian, “On the Number of Limit Cycles of a Piecewise Quadratic Near-Hamiltonian System,” Abstract and Applied Analysis, vol. 2014, Article ID 385103, 10 pages, 2014. https://doi.org/10.1155/2014/385103.